# SDR AALA20130727015

- Difficulty date: July 27, 2013
- Submitted: July 30, 2013
- Operation: Air carrier
- Aircraft: N691AA
- Make and model: Boeing 757223
- Aircraft serial: 25697
- Aircraft time: 71,722 hours, 19,894 cycles
- Engine: Rroyce RB211535E4B3
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LAX CREW REPORTED ON TAKEOFF LT ENGINE HI STAGE LIGHT ILLUMINATED.  FLIGHT RETURNED LAX LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED HIGH STAGE VALVE.  SYSTEM GROUND CHECKED NORMAL.  OPERATION (CLOSED)
